# SDR ZES2007F00002

- Difficulty date: June 15, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N824CB
- Make and model: Cessna 550
- Aircraft serial: 5500824
- Engine: Pwa PW530A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hydromech Unit
- Part number: 81850012
- Part serial: FA2120
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE ON AIRCRAFT, WOULD NOT REDUCE POWER TO IDLE, GROUND RAN AIRCRAFT TO CONFIRM POWER WOULD NOT REDUCE BELOW 75 PERCENT N2.  REMOVED AND REPLACED HFO (HYDROMECHANICAL FUEL CONTROL).  GROUND RUN AND PERFORMED FUNCTIONAL CHECK FLIGHT AND RETURNED TO SERVICE.  (K)
